# SDR YENA20110303206

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 1,060 hours, 561 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control System
- Part number: 10010504013
- Part serial: PR2010060033
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,060 hours, 561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 668 MCO-BUF, AIR RETURN TO MCO - CREW DECLARED EMERGENCY DUE TO AMS CTRL FAIL AT FL350.  BEGAN LOSING PRESSURIZATION ABOUT 2500 FEET PER MINUTE. PER QRH DESCENDED TO 10000FT.  ALSO ANTI ICE WHITE CAS CAME ON SIMULTANEOUSLY.  REMOVED AND REPLACED AMS CTRL NR 2 AND FAULT CLEARED REFERENCE AMM 21-00-01.  ALL OPS CHECK GOOD.
